# SDR IPXA12M74025

- Difficulty date: May 24, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS 544.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER  IAW SRM 57-40-02, REPAIR 9, FIG 203 & EO MD11-5730-42916-D.
